# SDR WX0A2023071231792

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 30,998 hours, 18,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 871608
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

10WL,11WL,13WL EPSU FAILED EMERGENCY LIGHT TEST. BOTH BATTERIES FAULT / REMOVED AND REPLACED  EPSU BATTERIES (10WL,11WL, 13WL) IAW AMM 33-51-38-000-001A AND 33-51-38-400-001A OPS CHECK GOOD"
